• All new members please introduce your self here and welcome to the board:
    http://www.professionalmuscle.com/forums/showthread.php?t=259
Buy Needles And Syringes With No Prescription
M4B Store Banner
ddd
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
Anabolic Hormones Store Banner
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
LandmarkChem Email Banner
Medtech Store Banner
Bruce Labs Store banner
qtropin
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
Buy Needles And Syringes With No Prescription
over 5000 supplements on sale at professional muscle store
Buy Needles And Syringes With No Prescription
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

D-Bol & Cramps?!?!

xcelbeyond

The "Elder" Mod
Kilo Klub Member
Registered
Joined
Jun 5, 2002
Messages
7,227
This will probably sound like a newbie question but I've never incorporated d-bol into a cycle. On this last Sunday, I started back on 1+g TNE/week and 30mg d-bol ED (10mg 3x).

I'm getting cramps "all over" my body - forearms, triceps, hands, feet, quads, chest - just like on Fina. Is this normal? I just started taking Taurine when it hit me this morning (7g - 3-1/2g 2x ED) - didn't help. Any suggestions?

xcel
 

vitor

New member
Registered
Joined
Jun 8, 2002
Messages
1,184
Hmm

In running fina/dbol/test right now and the pinks are at 30mgs a day for me as well. It has been around 1 week since I started the Dbol and thus far no cramps, but I know they are legit because my brother is looking like a puffer fish and he is just running fina/dbol. Drink a ton of water. I dont know what to tell you, if it is too unbearable stop it, see if the pumps continue, taking a day off from dbol shouldnt hinder your gains since you got all that TNE
 

Ivan

Featured Member / Kilo Klub
Featured Member
Kilo Klub Member
Joined
Aug 22, 2002
Messages
2,047
XCEL

I LOVE Dbol, but ALWAYS get cramps from them, no probs, hit up the electrolytes.
 

Armageddon

New member
Kilo Klub Member
Joined
Jun 9, 2002
Messages
2,316
They shouldn't do that, stop really fast and hurry up and send them to me and I'll figure out what's wrong with them.:D
 

Ivan

Featured Member / Kilo Klub
Featured Member
Kilo Klub Member
Joined
Aug 22, 2002
Messages
2,047
YOu know?

He is right xcel, the ones that made me cramp were bunk, but since I disposed of them then, I'll go ahead and be a pal; I'll take care of the disposal for you!


HAHAHAHAHAHA!!!
 

xcelbeyond

The "Elder" Mod
Kilo Klub Member
Registered
Joined
Jun 5, 2002
Messages
7,227
Last night I woke up in middle of night to pee - as usual for me! I got a cramp SO BAD in my left ham that it instantly "cut-off the flow (pee)." It's been a LOONG time since I've had one this bad. I hobbled into the kitchen and took 1 teaspoon of Beyond-a-Century potassium/magnesium powder and prayed for the best! This seemed to help, so today I'll load up on it and Glutamine.

xcel
 

Silencer

FOUNDING Member
Registered
Joined
Jun 5, 2002
Messages
198
xcel,

Personally, dbol tightens up my back so badly that I usually have to sit down after walking for any distance. My calves also tend to get very very tight. What helped me the most was to increase my daily water intake from about 10 cups to over a gallon. Also, by the fifth cycle in which I used dbol, the tightening/cramping is almost gone completely. Don't know if it is some adoption by the body or what.
 

xcelbeyond

The "Elder" Mod
Kilo Klub Member
Registered
Joined
Jun 5, 2002
Messages
7,227
OK - I've been taking a ton of Taurine, Magnesium, Potassium and some Calcium. This didn't seem to provide any relief. I never put salt on "anything." I started to salt everything (with quite a bit of salt) and this has seemed to help (just started doing this yesterday afternoon).

I was sitting in a meeting in the morning yesterday and crossed my legs. I got a cramp so bad in my left-side ab, it made me stand right up - and leave to try and get rid of it. About an hour later, I was sitting and bent-over to pickup something I dropped on the floor - this time my right-side ab cramped up.

These cramps make those brought on by fina like a hangnail!

Also, I drink "at least" 4 liters water ED for a total of 5-1/2 liters of liquids (minimum) ED.

xcel
 

Paul Bunyan

Powerlifting Champion/Moderator
Registered
Joined
Jun 5, 2002
Messages
1,576
D-bol makes me big, hungry and strong but the cramps are a killer. I've actually had to abandon it for Halo for that reason. D-bol made me cramp up while trying to wipe my ass. Not a good situation, LOL.

PB
 

wolverine

New member
Registered
Joined
Jun 6, 2002
Messages
611
Wanna hear something weird? I have never had a cramp. Not one. Ever.

Dbol makes my lower back pump so bad, it's almost impossible to finish a leg workout from the pain. Even walking turns into a chore sometimes. I have had to split up my quads/hams to different days so I can hit them both, because the pump in the lower back is just too painful. It also has a tendency to make my hands ache like carpal tunnel does. I attribute that to the water retention. Are you taking enough arimidex?
 

xcelbeyond

The "Elder" Mod
Kilo Klub Member
Registered
Joined
Jun 5, 2002
Messages
7,227
wolverine said:
Wanna hear something weird? I have never had a cramp. Not one. Ever.

Dbol makes my lower back pump so bad, it's almost impossible to finish a leg workout from the pain. Even walking turns into a chore sometimes. I have had to split up my quads/hams to different days so I can hit them both, because the pump in the lower back is just too painful. It also has a tendency to make my hands ache like carpal tunnel does. I attribute that to the water retention. Are you taking enough arimidex?
Sounds like a lower back muscle "cramp" to me bro! :)

I'm taking 1/2 tab of letrozole ED and not retaining ANY water!!

Believe it or not, since I started salting everything, cramps haven't been back - and it's not making me retain any water!

xcel
 

MikeS

Moderator / FOUNDING Member
Staff member
Moderator
Registered
Joined
Jun 4, 2002
Messages
4,922
My opinion youre not holding enough water, and subsuquently not enough electrolytes. Up the sodium (an electrolyte), hold more water (even if its not noticable in the mirror), and the cramps are gone. Take some gatorade, or if you dont want the sugar- use magnesium, calcium, potassium, and salt. And up the water intake. You may also be overdoing the antiestros and losing too much water, if that possible.

The back pain usually happens for me when Im really gaining some nice weight, and at first my body is having some trouble adjusting to it. Alot of folks attribute it to the particular drug they are taking at the timte, but its actually the bodyweight that seems to do it for me.

Just some ideas, not necessarly facts. :confused:
 

Forum statistics

Total page views
501,973,815
Threads
123,379
Messages
2,348,705
Members
155,073
Latest member
INFINITE-POWER 0 1
Top